# SDR AALA20160520006

- Difficulty date: May 20, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 92,871 hours, 14,775 cycles
- Engine: Ge CF680C2B6
- Engine time: 83,162 hours, 13,199 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B6
- Part serial: 695571
- Condition: Leaking
- Location: Nr 1
- Part time: 83,162 hours, 13,199 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE NR 1 ENGINE OIL QTY DECREASED.  BORESCOPE OF THE COMPRESSOR REAR FRAME INDICATED COKING BUT WAS UNABLE TO CONFIRM SOURCE.  THE AIRCRAFT WAS GROUNDED.
